Inhomogeneous boundary value problems for the von Kármán equations. II

Ivan Hlaváček; Joachim Naumann

Aplikace matematiky (1975)

  • Volume: 20, Issue: 4, page 280-297
  • ISSN: 0862-7940

How to cite

top

Hlaváček, Ivan, and Naumann, Joachim. "Inhomogeneous boundary value problems for the von Kármán equations. II." Aplikace matematiky 20.4 (1975): 280-297. <http://eudml.org/doc/14918>.

@article{Hlaváček1975,
author = {Hlaváček, Ivan, Naumann, Joachim},
journal = {Aplikace matematiky},
language = {eng},
number = {4},
pages = {280-297},
publisher = {Institute of Mathematics, Academy of Sciences of the Czech Republic},
title = {Inhomogeneous boundary value problems for the von Kármán equations. II},
url = {http://eudml.org/doc/14918},
volume = {20},
year = {1975},
}

TY - JOUR
AU - Hlaváček, Ivan
AU - Naumann, Joachim
TI - Inhomogeneous boundary value problems for the von Kármán equations. II
JO - Aplikace matematiky
PY - 1975
PB - Institute of Mathematics, Academy of Sciences of the Czech Republic
VL - 20
IS - 4
SP - 280
EP - 297
LA - eng
UR - http://eudml.org/doc/14918
ER -

References

top
  1. Hlaváček I., Naumann J., Inhomogeneous boundary value problems for the von Kármán equations. I, Aplikace matematiky 19 (1974), 253-269. (1974) Zbl0313.35064MR0377307
  2. Hlaváček I., Nečas J., 10.1007/BF00249518, Arch. Ratl. Mech. Anal., 36 (1970), 305-311. (1970) Zbl0193.39001MR0252844DOI10.1007/BF00249518
  3. Lions J. L., Quelques méthodes de résolution des problèmes aux limites non linéaires, Dunod, Gauthier-Villars, Paris 1969. (1969) Zbl0189.40603MR0259693
  4. Naumann J., An existence theorem for the von Kármán equations under the conditions of free boundary, Apl. mat., 19 (1974), 17-27. (1974) Zbl0291.35011MR0346294

Citations in EuDML Documents

top
  1. Karel Rektorys, Jana Danešová, Jiří Matyska, Čestmír Vitner, Solution of the first problem of plane elasticity for multiply connected regions by the method of least squares on the boundary. II
  2. Július Cibula, Equations de von Kármán. I. Résultat d'existence pour les problèmes aux limites non homogènes.
  3. Hans-Ullrich Wenk, On coupled thermoelastic vibration of geometrically nonlinear thin plates satisfying generalized mechanical and thermal conditions on the boundary and on the surface

NotesEmbed ?

top

You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.

    
                

Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.